American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Peter Friz, Paul Gassiat and Terry Lyons. Physical Brownian motion in a magnetic field as a rough path. Trans. Amer. Math. Soc. 367 (2015) 7939-7955.
Abstract, references, and article information   
View Article: PDF

[2] Yuzuru Inahama. Large deviation principle of Freidlin-Wentzell type for pinned diffusion processes. Trans. Amer. Math. Soc. 367 (2015) 8107-8137.
Abstract, references, and article information   
View Article: PDF

[3] Peter Friz and Harald Oberhauser. A generalized Fernique theorem and applications. Proc. Amer. Math. Soc. 138 (2010) 3679-3688. MR 2661566.
Abstract, references, and article information   
View Article: PDF

[4] K. Farahmand and A. Nezakati. Algebraic polynomials with non-identical random coefficients. Proc. Amer. Math. Soc. 133 (2005) 275-283. MR 2086220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Liliana Forzani, Roberto Scotto, Peter Sjögren and Wilfredo Urbina. On the $L^p$ boundedness of the non-centered Gaussian Hardy-Littlewood maximal function. Proc. Amer. Math. Soc. 130 (2002) 73-79. MR 1855622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K. Farahmand. On algebraic polynomials with random coefficients. Proc. Amer. Math. Soc. 129 (2001) 2763-2769. MR 1838800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] K. Farahmand. On random algebraic polynomials. Proc. Amer. Math. Soc. 127 (1999) 3339-3344. MR 1610956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] K. Farahmand. Level crossings of a random polynomial with hyperbolic elements . Proc. Amer. Math. Soc. 123 (1995) 1887-1892. MR 1264810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. Dante DeBlassie and Ellen H. Toby. Reflecting Brownian motion in a cusp . Trans. Amer. Math. Soc. 339 (1993) 297-321. MR 1149119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. W. R. Darling. Constructing nonhomeomorphic stochastic flows. Memoirs of the AMS 70 (1987) MR 912641.
Book volume table of contents

[11] A. T. Bharucha-Reid. Fixed point theorems in probabilistic analysis. Bull. Amer. Math. Soc. 82 (1976) 641-657. MR 0413273.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia